Extra Strength Non-Aspirin, 500 mg

  • 2 Sizes available - 2 tablets per pack
  • Comparable to Extra-Strength Tylenol┬«
  • Also helps bring down a fever related to cold and flu
  • Active ingredient: Acetaminophen, 500 mg.

more

Full Description

Extra Strength Non-Aspirin, 500 mg

Our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

We carry a large variety of First Aid Kits for your needs.

?